Journal article icon

Journal article

Matter-wave solitons with a periodic, piecewise-constant scattering length

Abstract:

Motivated by recent proposals of "collisionally inhomogeneous" Bose-Einstein condensates (BECs), which have a spatially modulated scattering length, we study the existence and stability properties of bright and dark matter-wave solitons of a BEC characterized by a periodic, piecewise-constant scattering length. We use a "stitching" approach to analytically approximate the pertinent solutions of the underlying nonlinear Schrödinger equation by matching the wave function and its derivatives at ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.78.013611

Authors


Rodrigues, AS More by this author
Kevrekidis, PG More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Frantzeskakis, DJ More by this author
Schmelcher, P More by this author
Expand authors...
Journal:
PHYSICAL REVIEW A
Volume:
78
Issue:
1
Publication date:
2008-07-05
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
URN:
uuid:a6ff498a-6350-4ae0-87d5-8f6fcdd976ff
Source identifiers:
5481
Local pid:
pubs:5481
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP